HITLER COMMERCIAL !!!

A hat company has broken a German taboo by advertising its products using an image of Adolf Hitler.

The campaign for the Hut Weber company places the iconic hair and moustache of the Nazi leader next to a bowler-hatted sketch of Charlie Chaplin, star of The Great Dictator, with the caption in English: “It’s the hat.”

The advertisement has generated controversy although …………..

Published in: on April 16, 2008 at 2:29 pm  Leave a Comment  

Fibromyalgia …

By RONSREALM:

“Note: I have removed all replies to this post so that perfectly innocent visitors are not offended by the abuse sent to me (and by my responses – if people abuse me, I tend to descend to their level).

Emails about this post are being filtered serverside – I will never get to see them. Unfortunately, that includes any that might agree with me, or from sensible people who might want to engage in a dialogue, but I’m afraid that can’t be helped.

I joined Fibro Kent last week, and during the first few days contributed over 50 posts – I was, as far as I could tell, the only new member posting anything beyond the introductory message.

Eventually, weird things began to happen…………..

Published in: on April 14, 2008 at 4:44 pm  Leave a Comment  

What to do if your boss is an IDIOT ???

So your boss is a buffoon. He’s devoid of strategic vision, yet equates his management of a backwater branch office with the duties of a CEO. He cares about his employees yet regularly insults them, with antics that could form a cultural-gaffe highlight reel. Everybody knows he’s in over his head, a lawsuit waiting to happen. Except …….

Published in: on April 11, 2008 at 3:43 pm  Leave a Comment  

HEPARIN HAS KILLED MANY PATIENTS …

The FDA reports additional patient deaths are possibly linked to the blood thinner heparin so the company is mounting a recall of all of the drug.

Baxter International Inc. will recall the remaining lots of single and multi-dose injection and it will recall HEP-LOCK products.

Last month, Baxter recalled nine lots of heparin multi-dose after the drug’s use was linked to four deaths and hundreds of mysterious allergic reactions.

Now 17 other deaths are being investigated because of a link to heparin, although the FDA reminds reporters that those patients were already very sick so a definitive cause-effect at this time has not been established.

Well a cause has now been found, the heparin was contaminated….. and maybe this didn’t happen accidentally…………

Published in: on April 10, 2008 at 2:40 pm  Comments (1)